# SDR CA130314012

- Difficulty date: March 2, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000048
- Condition: Malfunctioned
- Location: Torque
- Part time: 30,871 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING THE TAKEOFF ROLL AUTO FEATHER FAILED TO ARM ON THE NR 2 ENGINE. FOLLOWING MAINTENANCE INVESTIGATION, THE NR 2 TORQUE SIGNAL CONDITIONER UNIT WAS FOUND TO BE UNSERVICEABLE. TORQUE SIGNAL CONDITIONER UNIT REPLACED FUNCTIONS CARRIED OUT ACFT NOW SERVICEABLE.
